# SDR SWAA2024111352257

- Difficulty date: October 23, 2024
- Submitted: November 13, 2024
- Operation: Air carrier
- Aircraft: N8510E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36944
- Aircraft time: 26,582 hours, 13,221 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Shield
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FCB AFT SHIELD BS500+18 RBL25 WL156.<[01] REMOVED AND REPLACED FCB AFT SHIELD AT BS 500 TO BS 500A RBL 25 WL 156; IAW SRM 51-40-02 AND DWG 143A8126 REV: D;[02] REMOVED AND REPLACED FCB AFT SHIELD AT BS 500 TO BS 500A RBL 25 WL 156; IAW SRM 51-40-02 AND DWG 143A8120 ID 45;[03] VERIFIED CORRECTIVE ACTION #2
